# SDR CA050221007

- Difficulty date: February 2, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: Y10086
- Condition: Open
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING CRUISE AT 16,000 FT, AC DEPRESSURIZED W/ILLUMINATION OF MSTR WARN LIGHT, MSTR CAUTION LIGHT, GPWS WARN LIGHT. SYS THAT REPORTED TO STOP WORKING: FMS, NAV, TRANSPONDER SYS. NR2 ADF WAS REPORTED TO BE WORKING, WAS USED TO LAND.  ON APPROACH, LG WAS SELECTED DOWN, FLAPS EXTENDED, CAUTION LIGHT WAS REPORTED TO EXTINGUISH: AUX INV, RUD FULL, NR2 RYD HYD.  WHEN AC WAS ON GROUND, BUS TIE SWITCH WAS SELECTED, AC STARTED TO PRESSURIZE.  LT STARTER/GEN FAILED TO GENERATE PWR AND TO START ENGINE.  NEXT START, NR1 GCU AND STARTER/GEN REPLACED, GROUND CHECKED IAW 24-31-03, 24-31-01 NO DEFECTS EVIDENT.  START/GEN WAS CONFIRMED THAT UNIT HAD FAILED DUE TO NO GENERATION, SHUNT FIELD OF STATOR WAS OPEN CIRCUIT.
